See Alike in...

Alike App

Browser

Teee

579d

Thoughts on midodrine? My doctor advised to start taking it at a low dose 3 times a day. I’m currently on propranolol, methimazole, and xanex. I’m going to be starting Lexipro soon as well..and wanted to get your guys thoughts on this medication. I’m nervous 😬

Top reply
    • tallgirl22

      578d

      @Teee my tachycardia was worse which caused more shortness of breath and coughing and dizziness and headaches but I hear the combo of midodrine and beta blockers is typically very helpful

    • Lunarr

      578d

      I've been on midodrine for 4 years now and it's helped me immensely! It lets me function for longer periods of time with less flaring. I know some people get intolerable side effects but I didn't have any that I noticed aside from maybe some chest tightness. Started out at 2.5mg three times a day but wasn't feeling much of an effect so I got bumped to 5mg then eventually 7.5mg. That's where I was until recently when my doctor decided it was making my BP too high, so now I'm back down to 2.5mg and it's not very effective, like before. Now am trying some 1 gram salt tablets 3 times a day along with it to see if that helps. Your other meds might allow you to keep a lower dose if you can tolerate it I've read some other people say it eventually became less effective or needed to be lowered due to BP concerns like with me. I think it's worth trying, though, because a lot of us POTsie type folks have had success with it. And like tallgirl said it's short acting so very easy to stop if side effects persist after a few weeks of taking it

    • tallgirl22

      579d

      This medication was helpful for me for a bit but I did have to go off of it due to too many side effects. I think one thing to consider with my experience is that it was the first medication tried for my POTS so I didn’t have something like propranolol to keep my HR controlled. Luckily it’s a fast release which is why you take it multiple times a day so if you don’t tolerate it well, getting off of it and side effects are pretty fast

      • Teee

        579d

        @tallgirl22 thank you for your input! If you don’t mind me asking what were your side effects?

        • tallgirl22

          578d

          @Teee my tachycardia was worse which caused more shortness of breath and coughing and dizziness and headaches but I hear the combo of midodrine and beta blockers is typically very helpful

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion